# SDR SWAA2024102838082

- Difficulty date: September 15, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO SIDE FLOOR SUPPORT SHIELD S-25R STA 847 TO STA 867 MKD<[01] FAULT RESOLVED ON OTHER FAULT. REF. TTG8Q00VV8NZ;[02] VERIFIED STEP 1.
